A 18-year-old female asked:
How long does it take for paromomycin to begin working on my e. hystoltyca? can it cause constipation?
1 doctor answer • 1 doctor weighed in
General Surgery 25 years experience
Should help: You may have been having diarrhea and have entomaeba histolytica. Now you are taking a medication to help. You may experience some constipation. As the diarrhea resolves. This is good. You will also notice your appetite return. Stay hydrated and this will help any constipation you experience.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Jan 31, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.